Vascular Birthmarks Foundation Forum - View Single Post - High dose of Propranolol to cause H to ulcerate?
View Single Post
  #3  
Old 07-06-2013, 12:50 AM
jennr11 jennr11 is offline
Junior Member
 
Join Date: May 2012
Posts: 14
Default

So sorry to hear all this and I don't have a ton of answers for you. It does sound like your dermatologist is pretty on top of it, which is a great start! Propranolol helped to stop the growth and heal our daughters ulcerations last year. I've read if the H involutes too quickly it can ulcerate, but I wouldn't think that would already be the issue you're having??? We were never given the option of Lidocaine for treatment and had to "tuff it out" with the pain. As a parent it is honestly one of the most helpless feelings I've ever had. At the time, our dermatologist had us use Aquaphor on it. It is a bit easier to spread, but we were also able to keep it covered so it wasn't coming off on everything (her H is on her wrist). We did use Tylenol and Propranolol at the same time. We never had any problems with the Propranolol the entire time she was on it (from 10 wks old to 11 months old). She is now 16 months old and started laser treatment one month ago.
I second emailing Dr. Levitin. He's currently treating our daughter and he's great! Super helpful and very quick to respond when you need him. Good luck!
Reply With Quote